de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Elementary Approach to Subresultants Theory

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44379

El Kahoui,  M'hammed
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

El Kahoui, M. (2003). An Elementary Approach to Subresultants Theory. Journal of Symbolic Computation, 35(3), 281-292.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0019-EBCB-4
Abstract
In this paper we give an elementary approach to univariate polynomial subresultants theory. Most of the known results of subresultants are recovered, some with more precision, without using Euclidean divisions or existence of roots for univariate polynomials. The main contributions of this paper are not new results on subresultants, but rather extensions of the main results over integral rings to arbitrary commutative rings.